Open Access
Translator Disclaimer
December, 1974 LLN for Weakly Stationary Processes on Locally Compact Abelian Groups
M. F. Driscoll, J. N. McDonald, N. A. Weiss
Ann. Probab. 2(6): 1168-1171 (December, 1974). DOI: 10.1214/aop/1176996504

Abstract

A generalization of the weak law of large numbers is proved in the case of a process indexed by a second countable locally compact Abelian group. An application is given to random measures.

Citation

Download Citation

M. F. Driscoll. J. N. McDonald. N. A. Weiss. "LLN for Weakly Stationary Processes on Locally Compact Abelian Groups." Ann. Probab. 2 (6) 1168 - 1171, December, 1974. https://doi.org/10.1214/aop/1176996504

Information

Published: December, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0297.60017
MathSciNet: MR378036
Digital Object Identifier: 10.1214/aop/1176996504

Subjects:
Primary: 60F05
Secondary: 60G10

Keywords: Law of Large Numbers , Random measures , Weakly stationary processes

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2 • No. 6 • December, 1974
Back to Top